# SDR GLBA20030520

- Difficulty date: December 29, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 17,264 hours, 21,154 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Inoperative
- Location: Prop De Ice
- Part time: 26 hours, 33 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PROP DEICE AND PILOT AND COPILOT W/S NOT HEATING, REMOVED AND REPLACED BRUSH BLOCK PN 4E3196-1GLA AND PROP AMP IND PN 114-380049-5.
